MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404233
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504); Material Deformation (2976); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) presented fluid loss and inflation issues.The outer layer of the cylinders was torn.A surgical procedure was performed, during which fluid loss was confirmed to be due to a tear in one of the cylinders, which had a visible hole.Additionally, air was found in the pump.The device was explanted and replaced with a new ipp.No patient complications were reported.
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) exhibited fluid loss and inflation issues.During surgery, the outer layer of the cylinders was found torn, and fluid leakage was confirmed to originate from a tear in one cylinder with a visible hole.Additionally, air was detected in the pump.The device was explanted and replaced with a new ipp.No patient complications were reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23436785
Report Number2124215-2025-77507
Device Sequence Number8672662
Product Code JCW
UDI-Device Identifier00878953003467
UDI-Public(01)00878953003467(17)190613(10)177819004
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/13/2019
Device Model Number72404233
Device Catalogue Number72404233
Device Lot Number0177819004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/17/2025
Date Device Manufactured06/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale